MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT
Catalog Number EX062003CL
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 04/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a stent placement procedure in the calcified left superficial femoral artery via the right groin, the stent was allegedly unable to be advanced over the wire.It was further reported that the stent allegedly had a kink in the catheter.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the returned sample was found in unused condition with loaded stent and locked safety.Kinks were found at the proximal end of the system and during testing the system compatible 0.035" guidewire got stuck in the area of the kinks which leads to confirmed result for catheter kink, and failure to advance.A manufacturing related issue could not be found.Based on the investigation of the provided information, the investigation is closed as confirmed for catheter kink leading to failure to advance.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.The instructions for use state: 'do not rotate the grip while extracting the stent system from the tray.Examine the stent system for any damage.If it is suspected that the sterility or performance of the stent system has been compromised, the device must not be used.' h10: d4 (expiry date: 04/2025).H11: h6 (method, result).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LIFESTENT SOLO VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19978586
Report Number9681442-2024-00227
Device Sequence Number8140896
Product Code NIP
UDI-Device Identifier04049519004303
UDI-Public(01)04049519004303
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEX062003CL
Device Lot NumberANHR2529
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceWhite